Sharp estimates of the one-dimensional boundary control cost for parabolic systems and application to the $N$-dimensional boundary null-controllability in cylindrical domains - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2014

Sharp estimates of the one-dimensional boundary control cost for parabolic systems and application to the $N$-dimensional boundary null-controllability in cylindrical domains

Abstract

In this paper we consider the boundary null-controllability of a system of $n$ parabolic equations on domains of the form $\Omega =(0,\pi)\times \Omega_2$ with $\Omega_2$ a smooth domain of $\R^{N-1}$, $N>1$. When the control is exerted on $\{0\}\times \omega_2$ with $\omega_2\subset \Omega_2$, we obtain a necessary and sufficient condition that completely characterizes the null-controllability. This result is obtained through the Lebeau-Robbiano strategy and require an upper bound of the cost of the one-dimensional boundary null-control on $(0,\pi)$. This latter is obtained using the moment method and it is shown to be bounded by $Ce^{C/T}$ when $T$ goes to $0^+$.
Fichier principal
Vignette du fichier
boundary-controllability-for-parabolic-systems-in-cylindrical-domains.pdf (722.74 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00845994 , version 1 (18-07-2013)

Identifiers

Cite

Assia Benabdallah, Franck Boyer, Manuel Gonzalez-Burgos, Guillaume Olive. Sharp estimates of the one-dimensional boundary control cost for parabolic systems and application to the $N$-dimensional boundary null-controllability in cylindrical domains. SIAM Journal on Control and Optimization, 2014, 52 (5), pp.2970-3001. ⟨10.1137/130929680⟩. ⟨hal-00845994⟩
391 View
328 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More